Alert archive / Massachusetts / Special Weather Statements in 2017

Special Weather Statement, NWS Albany, NY

August 2, 2017Berkshire County, Massachusetts

NWS Albany, NY issued this special weather statement at Aug 2, 2017, 5:01 PM EDT for Berkshire County, Massachusetts. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2017, 5:01 PM EDT (21:01 UTC)
Expired
Aug 2, 2017, 5:30 PM EDT
In force
29 min
Issued by
NWS Albany, NY

County Berkshire County, MA

The radar

The Albany radar (KENX), 83 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

315 
WWUS81 KALY 022101
SPSALY

Special Weather Statement
National Weather Service Albany NY
501 PM EDT WED AUG 2 2017

MAZ001-025-022130-
Northern Berkshire-Southern Berkshire-
501 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE COUNTY...

At 500 PM EDT, a strong thunderstorm was located over Pittsfield,
moving east at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  Becket around 515 PM EDT. 

Other locations impacted by this storm include Barkerville, Windsor,
Mahkeenac Heights, Washington, Tanglewood, New Lenox, Lakeview
Terrace, Lenox Dale, Berkshire and The Boulders.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4239 7301 4238 7302 4239 7306 4238 7307
      4233 7306 4232 7304 4231 7335 4250 7335
      4255 7298 4254 7297
TIME...MOT...LOC 2100Z 257DEG 25KT 4242 7324 

$$

TAW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:42 PM EDT, 19 minutes earlier.

Area forecast discussion, Aug 2, 4:42 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Albany NY
442 PM EDT Wed Aug 2 2017

.SYNOPSIS...
Seasonably warm and humid conditions will prevail
through the remainder of the work week. Scattered mainly afternoon
thunderstorms are expected Thursday and Friday, with more numerous
showers and thunderstorms expected Friday night into early Saturday
as a cold front slowly moves across the region.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 4 pm, showers and thunderstorms ongoing as an upper-level
shortwave interacts with an uncapped, unstable environment.
Environment has been pretty worked over in the Catskills with
temps down in the 60s, and in fact many areas have seen temps
fall within the anvil shading, stabilizing the environment.
Storms continue, though, across portions of the mid-Hudson
Valley, western New England, and the southern Adirondacks.
Pockets of 1500-2000 J/kg SBCAPE still exist across portions of
western New England, which has resulted in some of the updrafts
being vigorous with strong to severe wind gusts and hail near
severe limits. Do expect these storms' intensity to be on a
downward trend as we work into this evening, due to a
combination of diminished heating and subsidence in the wake of
the upper wave. Should see skies clearing (at least partially)
overnight, setting the stage for potential fog development,
especially in spots that have seen rainfall today.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Thursday's setup will be similar to today, but with a couple of
subtle but potentially important differences. We will still have
a seasonably warm and humid airmass, with highs in the mid-80s
in the valleys and dewpoints in the upper 60s. We will also
still be under weak flow aloft, with H500 winds only progged at
around 15 kt. However, the degree of upper troughiness will be a
bit less, with H500 winds veering from southwesterly to westerly
during the day, and even some weak height rises. Also, the
midlevel cold pocket that was in place today will be gone,
resulting in less-steep midlevel lapse rates. Forecast soundings
still depict the environment becoming unstable and uncapped
during the afternoon, suggesting showers and thunderstorms will
form first over the higher terrain and then moving into the
valleys. However, with the weaker forcing and weaker lapse
rates, the coverage and severity is expected to be less. Pockets
of respectable instability could still develop, perhaps on the
order of 1500 J/kg SBCAPE, so still cannot rule out a few
strong storms. Storm motion will be slow and pulsey again like
today, so locally heavy rainfall will again be possible. Will
mention in the HWO.

Expect thunderstorms to diminish with the loss of diurnal
heating again Thursday night, with fog formation again possible.
However, there will be a bit more of a surface gradient, which
could keep it at bay. Potentially a few more clouds around from
upstream convection as well.

Friday into Saturday, a strong upper low will cross the western
Great Lakes and become negatively tilted as it pivots into the
Northeast US. The system will allow midlevel flow to increase
through the day Friday into Friday night. The system's surface
cold front will cross the forecast area Friday night into early
Saturday. The timing of the frontal passage is not optimal for
severe weather over most of the forecast area. Again, could see
some afternoon diurnal storms Friday, but most of the forcing
and faster midlevel flow will remain to the west during the day.
Accordingly, SPC has placed far western portions of the
forecast area in a slight risk for severe weather where there
could be some overlap of diurnally enhanced instability and
stronger deep-layer shear. Showers and thunderstorms will
become likely from west to east Friday night into early Saturday
along the front and ahead of the midlevel trough. If the
frontal passage slows down, could see some stronger storms over
eastern portions of the forecast area Saturday, but consensus
now favors clouds and precip associated with the front muting
any instability Saturday. Drier airmass will filter in from west
to east Saturday, resulting in a clearing trend in the
afternoon and evening.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The period will start out dry, but the beginning of the work week
will mark a return to wet conditions for about 48 hours.  Then
Wednesday and Thursday will be dry once again.  High pressure will
help suppress low pressure waves along a frontal boundary to our
south, but not far enough south so that rain doesn't overspread the
entire forecast area on Monday.

Monday and Tuesday are our most vulnerable days, with significant
QPFs most likely Monday night.  Skies will be mainly overcast, so
the atmosphere will only gradually become de-stabilized, and the
precipitation more showery going into Tuesday, with some rumbles of
thunder possible across the southern zones in the vicinity of the
quasi-stationary front.  The frontal boundary will finally progress
further south and east during mid-week, beginning a another dry
period for us.

High temperatures will be in the lower 60s to lower 80s range on
Sunday, the mid 60s to mid 70s range on Monday, and from the lower
60s to around 80 degrees on Tuesday and Wednesday.  Low temperatures
will range from the upper 40s to upper 50s Saturday night, from
around 50 to around 60 degrees Sunday night, from the mid 50s to
lower 60s Monday night, and in the 50s to around 60 degrees Tuesday
night.  The normal early August highs and lows at Albany are in the
lower 80s and lower 60s, respectively.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Showers and thunderstorms will move through the region this
afternoon and evening. Ceilings and visibilities will be VFR
this afternoon and evenings. Any thunderstorms that do develop
will cause ceilings and visibilities to drop to MVFR/IFR.

Winds will be out of the south 10 kts or less this afternoon and
evening. Winds will be calm overnight.

Vsibilities may lower from 0600Z - 1100Z across the KGFL, KPOU
and KPSF with low level moisture and calm winds. Visibility
conditions will improve by 12-14Z Thursday AM.

Outlook...

Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Moderate Operational Impact. Chance of RA.

&&

.FIRE WEATHER...
Seasonably warm and humid conditions will prevail through
remainder of the week. Scattered mainly afternoon thunderstorms
are expected Thursday and Friday, with more numerous showers and
thunderstorms expected Friday night into early Saturday as a
cold front slowly moves across the region.

Minimum relative humidity values are forecast to be generally
50 to 60 percent both Thursday and Friday afternoons, with a
recovery to 90 to near 100 percent at night, with areas of dew
and fog formation likely.

On Thursday, winds will be mainly from the south to southwest
at 5-10 mph. Southerly winds will be a bit stronger Friday, with
a few gusts to around 20 mph possible in the afternoon.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

&&

.HYDROLOGY...
Scattered showers and thunderstorms will come to an end this
evening, with redevelopment expected Thursday afternoon.
Widespread heavy rainfall is not expected, but storms will be
slow-moving so locally heavy rainfall is possible. A similar
situation will occur Friday afternoon.

Widespread showers and thunderstorms, some containing heavy
rainfall, will be possible Friday night into Saturday morning as
a cold front slowly moves east across the region. Again, localized
ponding of water in low lying/poor drainage and urban areas will
be possible.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/Thompson
NEAR TERM...Thompson
SHORT TERM...Thompson
LONG TERM...ELH
AVIATION...VTK
FIRE WEATHER...KL/Thompson
HYDROLOGY...KL/Thompson
Hazardous weather outlook, Aug 2, 4:54 PM EDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
454 PM EDT Wed Aug 2 2017

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-032100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
454 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York excluding the western
Adirondacks and Mohawk Valley, and for southern Vermont.

.DAY ONE...Tonight.

Thunderstorms will diminish this evening. Any additional storms are
expected to remain below severe limits. Locally heavy rainfall is
possible in any thunderstorm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday afternoon. Isolated
storms could contain gusty winds, small hail, and locally heavy
rainfall.

There is a marginal risk for severe thunderstorms late Friday
afternoon through Saturday morning, as a cold front moves across the
region. Isolated damaging wind gusts would be the greatest potential
hazard from these thunderstorms.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas Friday night into
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NYZ032-033-038>040-082-032100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Fulton-
454 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for the western Adirondacks and
Mohawk Valley of east central New York.

.DAY ONE...Tonight.

Thunderstorms will diminish this evening. Any additional storms are
expected to remain below severe limits. Locally heavy rainfall is
possible in any thunderstorm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday afternoon. Isolated
storms could contain gusty winds, small hail, and locally heavy
rainfall.

There is a slight risk for severe thunderstorms late Friday
afternoon through Saturday morning, as a cold front moves across the
region. Damaging winds gusts would be the greatest potential hazard
from these thunderstorms.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas Friday night into
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Aug 2, 4:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
437 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 SE PLATTEKILL         41.60N  74.05W
08/02/2017                   ULSTER             NY   PUBLIC

            SMALL TREES DOWN. NUMEROUS TREE LIMB DOWNS.

&&

EVENT NUMBER ALY1704009

KOLECI
Local storm report, Aug 2, 4:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
443 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     LIGHTNING        GOSHEN                  41.83N  73.23W
08/02/2017                   LITCHFIELD         CT   911 CALL CENTER

            TREE STRUCK BY LIGHTNING AND CAUGHT FIRE. RADAR
            ESTIMATED TIME.

&&

CORRECTED EVENT

EVENT NUMBER ALY1704010

CS
Special weather statement, Aug 2, 4:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
443 PM EDT WED AUG 2 2017

MAZ025-022115-
Southern Berkshire-
443 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BERKSHIRE COUNTY...

At 443 PM EDT, a strong thunderstorm was located over Great
Barrington, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Sandisfield around 505 PM EDT.
  Otis around 510 PM EDT.

Other locations impacted by this storm include Hartsville, Konkapot,
Gomorrah, New Boston, Alford, Tyringham, North Otis, Newsboy Statue,
Montville and Mill River.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
      4209 7307 4207 7306 4205 7306 4205 7343
      4223 7345 4231 7300 4225 7300
TIME...MOT...LOC 2043Z 263DEG 27KT 4216 7334

TAW
Special weather statement, Aug 2, 4:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
443 PM EDT WED AUG 2 2017

VTZ013>015-022115-
Eastern Windham-Western Windham-Bennington-
443 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BENNINGTON AND
NORTHERN WINDHAM COUNTIES...

At 443 PM EDT, a strong thunderstorm was located near Manchester
Center, or near Manchester, moving northeast at 20 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

This storm will be near...
  Londonderry around 505 PM EDT.

Other locations impacted by this storm include Stratton Valley,
Windham, Brockways Mills, Bondville, Peru Town Center, Grafton,
Stratton Acres, Rawsonville, Intervale and South Windham.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4321 7244 4304 7290 4331 7317 4330 7299
      4329 7299 4329 7298 4330 7297 4330 7282
      4325 7282 4322 7269 4324 7257 4323 7243
TIME...MOT...LOC 2043Z 231DEG 18KT 4323 7301

JVM
Local storm report, Aug 2, 5:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
500 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     1 NNW UNION CENTER      41.86N  74.00W
08/02/2017                   ULSTER             NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

CORRECTED EVENT TIME

EVENT NUMBER ALY1704004

CS
Special weather statement, Aug 2, 5:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
501 PM EDT WED AUG 2 2017

MAZ001-025-022130-
Northern Berkshire-Southern Berkshire-
501 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE COUNTY...

At 500 PM EDT, a strong thunderstorm was located over Pittsfield,
moving east at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  Becket around 515 PM EDT.

Other locations impacted by this storm include Barkerville, Windsor,
Mahkeenac Heights, Washington, Tanglewood, New Lenox, Lakeview
Terrace, Lenox Dale, Berkshire and The Boulders.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4239 7301 4238 7302 4239 7306 4238 7307
      4233 7306 4232 7304 4231 7335 4250 7335
      4255 7298 4254 7297
TIME...MOT...LOC 2100Z 257DEG 25KT 4242 7324

TAW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 11:10 AM EDTSpecial Weather StatementALYGreene50 min
Aug 2, 11:44 AM EDTSpecial Weather StatementALYWarren46 min
Aug 2, 11:58 AM EDTAreal Flood AdvisoryALYUlster3 hr
Aug 2, 12:04 PM EDTSpecial Weather StatementALYUlster56 min
Aug 2, 12:06 PM EDTSevere Thunderstorm WarningALYGreene, Ulster54 min
Aug 2, 12:19 PM EDTSpecial Weather StatementALYGreene26 min
Aug 2, 12:38 PM EDTSevere Thunderstorm WarningALYUlster52 min
Aug 2, 12:50 PM EDTSpecial Weather StatementALYSaratoga40 min
Aug 2, 1:16 PM EDTSpecial Weather StatementALYSchoharie44 min
Aug 2, 1:34 PM EDTSpecial Weather StatementALYUlster41 min
Aug 2, 1:56 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster64 min
Aug 2, 2:07 PM EDTSpecial Weather StatementALYMontgomery38 min
Aug 2, 2:13 PM EDTAreal Flood AdvisoryALYMontgomery, Schoharie3 hr
Aug 2, 2:16 PM EDTSpecial Weather StatementALYFulton44 min
Aug 2, 2:20 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington55 min
Aug 2, 2:34 PM EDTSpecial Weather StatementALYColumbia26 min
Aug 2, 2:38 PM EDTSpecial Weather StatementALYPutnam52 min
Aug 2, 2:41 PM EDTSpecial Weather StatementALYWarren34 min
Aug 2, 2:43 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster62 min
Aug 2, 2:47 PM EDTAreal Flood AdvisoryALYSaratoga, Warren3 hr
Aug 2, 3:04 PM EDTSpecial Weather StatementALYOtsego56 min
Aug 2, 3:09 PM EDTAreal Flood AdvisoryALYFulton, Hamilton3 hr
Aug 2, 3:30 PM EDTSevere Thunderstorm WarningALYDutchess60 min
Aug 2, 3:38 PM EDTSpecial Weather StatementALYWarren52 min
Aug 2, 3:44 PM EDTSpecial Weather StatementALYDutchess31 min
Aug 2, 3:56 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Aug 2, 4:14 PM EDTSpecial Weather StatementALYHamilton31 min
Aug 2, 4:25 PM EDTAreal Flood AdvisoryALYHamilton3 hr
Aug 2, 5:35 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer36 min
Aug 2, 2:56 PM EDTSevere Thunderstorm WarningALYWindham49 min
Aug 2, 3:19 PM EDTAreal Flood AdvisoryALYWindham3 hr
Aug 2, 3:27 PM EDTSpecial Weather StatementALYWindham33 min
Aug 2, 3:47 PM EDTSpecial Weather StatementALYWindham43 min
Aug 2, 3:52 PM EDTSevere Thunderstorm WarningALYBennington, Windham35 min
Aug 2, 5:48 PM EDTSpecial Weather StatementALYBennington27 min
Aug 2, 6:05 PM EDTSpecial Weather StatementALYBennington40 min
Aug 2, 2:28 PM EDTAreal Flood AdvisoryALYBerkshire2 hr
Aug 2, 4:43 PM EDTSpecial Weather StatementALYBerkshire32 min
Aug 2, 1:39 PM EDTSpecial Weather StatementALY36 min
Aug 2, 2:05 PM EDTSpecial Weather StatementALY25 min
Aug 2, 2:48 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region117 min
Aug 2, 3:07 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region113 min
Aug 2, 3:24 PM EDTSpecial Weather StatementALY66 min
Aug 2, 4:02 PM EDTFlash Flood WarningALYNorthwest Hills Planning Region3 hr
Aug 2, 4:20 PM EDTSpecial Weather StatementALY25 min

Nearby

Special Weather Statements in Massachusetts, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.